You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1955/2/2
Zur Theorie der geometrischen Objekte
Download
PDF
- Zur Theorie der geometrischen Objekte
Article
Original scientific text
Title
Zur Theorie der geometrischen Objekte
Authors
Stanisław Gołąb
1
,
M. Kucharzewski
1
Affiliations
Kraków, Poland
Annales Polonici Mathematici
1955/2/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
250-253
Main language of publication
German
Published
1955
Exact and natural sciences
mathematics